Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a result of G. D. Birkhoff on linear differential systems


Author: P. Masani
Journal: Proc. Amer. Math. Soc. 10 (1959), 696-698
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0111911-5
MathSciNet review: 0111911
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. D. Birkhoff, Singular points of ordinary linear differential equations, Trans. Amer. Math. Soc. vol. 10 (1909) pp. 436-470. MR 1500848
  • [2] -, A theorem on matrices of analytic functions. Math. Ann. vol. 74 (1913) pp. 122-133. MR 1511753
  • [3] -, Equivalent singular points of ordinary linear differential equations, Math. Ann. vol. 74 (1913) pp. 134-139. MR 1511754
  • [4] -, Infinite products of analytic matrices, Trans. Amer. Math. Soc. vol. 17 (1916) pp. 386-404. MR 1501048
  • [5] -, Collected mathematical papers, vol. I, American Mathematical Society, New York, 1950.
  • [6] P. Masani, The rational approximation of operator-valued functions, Proc. London Math. Soc. (3) vol. 6 (1956) pp. 43-58. MR 0079733 (18:138a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0111911-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society